MathSciNet Relay Station
MathSciNet bibliographic data
MR743734 (85f:35102) 35K10 (31B25)
Mair, B. A. Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab. Trans. Amer. Math. Soc. 284 (1984), no. 2, 583–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement